# SDR QXEA2017032300170

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 20,467 hours, 22,047 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304768304
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FADEC CAUTION  MESSAGE, ALONG WITH ASSOCIATED POWERPLANT MESSAGES. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. INTERROGATED CDS FOUND FAULT CODE  912 ON THE NR 1 ENGINE . REMOVED AND REPLACED  NR 1 P2.2 BLEED OFF VALVE IAW MCN 67375-01 ISSUE NR 2, AND AMM TASK 75-31-11-000-801 AND 75-31-11-400-801. THE  FAULT CLEARED IN CDS , GROUND RAN THE NR 1 ENGINE, THE FADEC CAUTION, AND FAULT CODE 912 CLEARED. RETURNED TO SERVICE.
